1 paper(s) uploaded by lihualei.

Index Title Upload Time Modified Time
1

Asymptotics For High Dimensional Regression M-Estimates: Fixed Design Results

Lihua Lei Stanford University Peter J. Bickel University of California, Berkeley Noureddine El Karoui University of California, Berkeley

Statistics Theory and Methods mathscidoc:2005.33003

Probability Theory and Related Fields, 172, 983–1079, 2018.12
[ Download ] [ 2020-05-19 10:50:39 uploaded by lihualei ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2020-05-19 10:50:39 2020-05-19 10:55:07
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved